We found some new Ostrowski-type inequalities for functions whose derivative module is relatively convex, also some others of the same type making use of relatively s−convex functions in the second sense. With these results we obtain generalizations of results found by M. Alomari et. al. using convex and s−convex in the second sense ([1,2]).
Digital Object Identifier (DOI)
Vivas Cortez, Miguel; Garcıa, Carlos; and E. Hernandez H., Jorge
"Ostrowski-Type Inequalities for Functions Whose Derivative Modulus is Relatively Convex.,"
Applied Mathematics & Information Sciences: Vol. 13
, Article 15.
Available at: https://dc.naturalspublishing.com/amis/vol13/iss1/15